# SDR CALA2025050804555

- Difficulty date: May 5, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 128,861 hours, 19,875 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300313
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION WAS FOUND CORROSION AT BULK CARGO COMPARTMENT AT STRINGER 38LH AND BETWEEN STA 1562/ STA 1540. PICTURES ATTACHED UPDATE GENERATED DUE REPAIR ACCOMPLISHMENT, CLASSIFIED AS MAJOR REPAIR. FILLED OUT ESFR INFORMATION, IT'S NECESSARY QC REVIEW AND APPROVAL TO GENERATE ESFR NUMBER. VERIFIED THE ESFR AND NO WAS FOUND DEVIATION, BY QC PERFORMED INTERIM REPAIR AT STRINGER 38LH AND BETWEEN STA 1562/ STA 1540 AS PER EC/RA #5360-01948 PART A STEP 1, 3 AND PART C STEP 14. IT WAS INITIATED A DIP BY LOG PAGE 4720209. VERIFIED THE STEPS AND NO WAS FOUND DISCREPANCY.
